BibTeX record journals/dam/CzygrinowHKP19

download as .bib file

@article{DBLP:journals/dam/CzygrinowHKP19,
  author    = {Andrzej Czygrinow and
               Glenn Hurlbert and
               Gyula Y. Katona and
               L{\'{a}}szl{\'{o}} F. Papp},
  title     = {Optimal pebbling number of graphs with given minimum degree},
  journal   = {Discrete Applied Mathematics},
  volume    = {260},
  pages     = {117--130},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.dam.2019.01.023},
  doi       = {10.1016/j.dam.2019.01.023},
  timestamp = {Fri, 31 May 2019 09:49:38 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/CzygrinowHKP19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics